# SDR ABXA20251215343

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,831 hours, 28,440 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1467
- Part serial: 214A
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LT ENGINE OIL FILTER STATUS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE DIFFERENTIAL PRESS OIL SWITCH  IAW AMM 79-35-01.  OPS AND LEAK CHECKED GOOD.  ACCOMPLISHED IDLE RUN OF NR 1 ENGINE IAW AMM 71-00-00.  NO FAULTS PRESENT, ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
